A discrete multivariate mean value theorem with applications

A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

265 Downloads (Pure)

Abstract

We establish a discrete multivariate mean value theorem for the class of positive maximum component sign preserving functions. A constructive and combinatorial proof is given based upon a simplicial algorithm and vector labeling. Moreover, we apply this theorem to a discrete nonlinear complementarity problem and an economic equilibrium problem with indivisibilities and show the existence of solutions in both problems under certain mild conditions.
Original languageEnglish
Pages (from-to)374-381
JournalEuropean Journal of Operational Research
Volume192
Issue number2
Publication statusPublished - 2009

    Fingerprint

Cite this